Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 271, NWS Tallahassee, FL

July 29, 2009Dale County, Henry County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 29, 2009, 1:52 PM CDT for Dale County, Henry County, Alabama. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2009, 1:52 PM CDT (18:52 UTC)
Expired
Jul 29, 2009, 2:30 PM CDT
In force
38 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Dale County, AL, Henry County, AL

What was reported inside it

TimeReportWhereRemark
Jul 29, 2:05 PM CDTTSTM WND DMG4 E Ozark, ALONE TREE AND SEVERAL POWER LINES DOWN EAST OF OZARK. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
574 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 291852
SVRTAE
ALC045-067-291930-
/O.NEW.KTAE.SV.W.0271.090729T1852Z-090729T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
152 PM CDT WED JUL 29 2009

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DALE COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITY OF OZARK...
  HENRY COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITIES OF...HEADLAND...ABBEVILLE...

* UNTIL 230 PM CDT

* AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTH OF MIDLAND CITY...
  OR 9 MILES EAST OF OZARK...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  4 MILES NORTHWEST OF HEADLAND BY 205 PM CDT...
  ABBEVILLE BY 220 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3142 8511 3128 8560 3152 8567 3173 8519
TIME...MOT...LOC 1851Z 246DEG 31KT 3141 8551

$$

38-GODSEY
1 follow-up statement
000 
WWUS52 KTAE 291917
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
317 PM EDT WED JUL 29 2009

ALC045-291926-
/O.CAN.KTAE.SV.W.0271.000000T0000Z-090729T1930Z/
DALE AL-
217 PM CDT WED JUL 29 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DALE COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING FOR EASTERN DALE COUNTY HAS 
MOVED INTO HENRY COUNTY...THUS THE WARNING HAS BEEN CANCELLED. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3173 8519 3142 8511 3133 8541 3163 8543
TIME...MOT...LOC 1916Z 246DEG 31KT 3150 8528

$$

ALC067-291930-
/O.CON.KTAE.SV.W.0271.000000T0000Z-090729T1930Z/
HENRY AL-
217 PM CDT WED JUL 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR HENRY COUNTY...

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CAPPS...OR NEAR
ABBEVILLE...MOVING NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3173 8519 3142 8511 3133 8541 3163 8543
TIME...MOT...LOC 1916Z 246DEG 31KT 3150 8528

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 8:28 AM CDT, 5 hours 24 minutes earlier.

Area forecast discussion, Jul 29, 8:28 AM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
928 AM EDT WED JUL 29 2009

.DISCUSSION...A MASSIVE UPPER LEVEL TROUGH DOMINATES MUCH OF N
AMERICA THIS MORNING. PIECES OF ENERGY CONTINUE TO ROTATE THROUGH
THE BASE OF THE TROUGH ACROSS THE DEEP S. THE SURFACE RIDGE AXIS
REMAINS WHERE IT IS SUPPOSED TO BE THIS TIME OF YEAR JUST S OF THE
FORECAST AREA. 12Z KTAE SOUNDING CONFIRMS THE FORECAST OF A TYPE 5
SEA BREEZE REGIME DAY (SW FLOW >10KT). CLIMO COVERAGE OF SHOWERS AND
STORMS IS PRETTY WIDESPREAD FOR THIS REGIME. MOISTURE LEVELS REMAIN
QUITE HIGH WITH THE PW UP AT 2.20 INCHES. WE ALSO ANTICIPATE SEVERAL
RESIDUAL OUTFLOW BOUNDARIES FROM YESTERDAYS AND LAST NIGHTS
CONVECTION. IN FACT CONVECTION IS BEING MAINTAINED ALONG ONE OF
THOSE BOUNDARIES JUST NW OF THE FORECAST AREA. THE 00Z WRF IS
DISAPPOINTINGLY POOR IN ITS HANDLING OF THIS MORNINGS CONVECTION
(OVERDONE SO FAR). HOWEVER...IT DOES SHOW THE CONTRIBUTION FROM THE
OUTFLOW TO THE N. WE USED A COMBINATION OF SEA BREEZE CLIMO AND OUR
LOCAL CONFIDENCE IN GUIDANCE PROCEDURES TO CONFIRM TODAYS HIGH POP
FORECAST OF CATEGORICAL N TO LIKELY S. ABUNDANT CLOUD COVER BY
AFTERNOON WILL KEEP TEMPS A COUPLE OF DEGREES BELOW NORMAL.

&&

.MARINE...MARINE FORECAST LOOKS ON TRACK. THE SUBTROPICAL RIDGE AXIS
WILL REMAIN OVER OR JUST SOUTH OF THE  FORECAST WATERS THROUGH THE
REMAINDER OF THE WEEK. THIS POSITION OF  THE RIDGE WILL KEEP THE
LOCAL PRESSURE GRADIENT WEAK...AND RESULT IN GENERALLY LIGHT TO
OCCASIONALLY MODERATE ONSHORE WINDS AND LOW SEAS. EXPECT LOCALLY
GUSTY WINDS AND CHOPPIER SEAS IN THE VICINITY HEAVIER SHOWERS AND
STORMS.

&&

.AVIATION...THROUGH 12Z THU.
MOIST SOUTHWEST FLOW AND PASSING UPPER LEVEL ENERGY WILL KEEP
THUNDERSTORM CHANCES IN THE TAFS FOR ALL TERMINALS TODAY. MVFR AND
TEMPOS TO IFR CONDITIONS ARE POSSIBLE THROUGHOUT THE DAY TODAY WITH
THE BEST CHANCE FOR THESE CONDITIONS DURING THE EARLY TO MID
AFTERNOON. PERIODS OF MVFR VSBY AND CIGS WILL BE POSSIBLE AT
TLH...ABY AND VLD AFTER 08Z TONIGHT.

&&

.FIRE WEATHER...NO RED FLAG CONDITIONS ARE EXPECTED THROUGH THE REST
OF THE WEEK.

&&

.PREV DISCUSSION...
255 AM EDT WED JUL 29 2009

SHORT TERM (TODAY THROUGH FRIDAY)...
AS MENTIONED ABOVE...SHORTWAVE ENERGY THAT AIDED THE THUNDERSTORMS
ACROSS THE WESTERN/NORTHERN ZONES ON TUESDAY IS SHEARING OUT TO THE
NORTHEAST AND LOSING INFLUENCE ON THE AREA. NOT ANALYZING ANY
SIGNIFICANT FEATURES DOWNSTREAM FOR TODAYS WEATHER...AND THEREFORE
LOOKS AS THOUGH OUR RAIN CHANCES WILL BE MORE DOMINATED BY DIURNAL
HEATING/SEA-BREEZE INTERACTIONS. ALTHOUGH THE SYNOPTIC FORCING WILL
NOT BE AS BIG A FACTOR...WE ARE LOOKING AT A TYPE 5 SUMMER REGIME
DAY (OR ONE CHARACTERIZED BY MODERATE/STRONG SW LOW LEVEL FLOW).
CLIMATOLOGICALLY SPEAKING...THIS REGIME TENDS TO DELIVER OUR
WETTEST SCENARIO IN TERMS OF OVERALL COVERAGE OF SHOWERS/STORMS
THROUGH THE DAY...AND CONVECTION USUALLY GETS GOING EARLY IN THE
MORNING. CLIMO POPS FOR A REGIME 5 DAY ARE IN THE LIKELY 55-65%
RANGE OVER A WIDE EXPANSE OF OUR ZONES. OVERALL AVAILABLE MOISTURE
THROUGH THE COLUMN WILL BE HIGH TODAY WITH PW VALUES OVER 2. THE
HIGH MOISTURE CONTENT WILL SUPPORT ABUNDANT DEEP CONVECTION AND
RESULT IN POPS A BIT HIGHER THAN CLIMO. IN FACT MAV/MET POPS OVER
MUCH OF THE AREA ARE 65-75% WITH THE LOCAL HIGH-RES WRF SHOWING AT
LEAST 70% COVERAGE THROUGH THE DAY. CERTAINLY WILL NOT BE RAINING
ALL DAY LONG IN ANY ONE SPOT...HOWEVER THOSE WITH PLANNED OUTDOOR
ACTIVITIES SHOULD PREPARE TO RECEIVE AT LEAST SOME RAINFALL.
TEMPERATURES WILL BE HELD DOWN A BIT (MID 80S TO NEAR 90F) BY THE
SHOWER/STORM COVERAGE AND RESULTING CLOUDS.

SCT SHWRS/STORMS LINGER THROUGH THE EVENING HOURS NORTH OF THE I-10
CORRIDOR...BUT LIKELY COME TO AN END AROUND SUNSET TOWARD THE
COAST...AS WHAT REMAINS OF THE SEA-BREEZE BOUNDARY HEADS INLAND.
ECMWF/GFS ACTUALLY SHOWING OUR HEIGHTS RISING OVERNIGHT...AS THE
UPPER LEVEL RIDGING CURRENTLY WELL TO OUR SOUTH MOVES NORTHWARD.
THIS BLOCKING RIDGE IN CLOSER PROXIMITY WILL HOPEFULLY KEEP THE MAIN
INFLUENCES ON ANY ADDITIONAL IMPULSES WITHIN THE LONG WAVE TROUGH TO
THE NORTH OF DOTHAN AND ALBANY FOR THE REMAINDER OF THE SHORT TERM
PERIOD.

ACTIVE DAYS IN TERMS OF SEA-BREEZE CONVECTION CONTINUE FOR THURSDAY
AND FRIDAY WITH TYPE 5 REGIME FLOWS. MID-LEVELS ALTHOUGH STILL
CONDUCIVE FOR DEEP CONVECTION ARE PROGGED TO DRY OUT SLIGHTLY AS THE
UPPER RIDGE AXIS MOVES CLOSER. COMPARED TO TODAY WILL RUN POPS
CLOSER TO CLIMO (55-60%) DO TO SLIGHTLY LOWER MID-LEVEL MOISTURE.
BETTER RAIN CHANCES WILL ACTUALLY BE NORTH OF OUR ZONES ALONG AND
AHEAD OF A COLD FRONT SETTLING SOUTH INTO NORTHERN AL/MS.
ALSO...ALTHOUGH THESE CLIMO TYPE 5 DAYS TEND TO BE HIGH IN
COVERAGE...THE OVERALL RAINFALL AMOUNTS ARE GENERALLY LOW WITH THE
SHWRS/STRMS BEING FAST MOVERS FROM SOUTHWEST TO NORTHEAST. HIGH
TEMPS BOTH DAY AROUND 90 INLAND AND UPPER 80S AT THE COAST.

LONG TERM (SATURDAY THROUGH NEXT WEDNESDAY)...
SUBTLE CHANGES IN STORE WEATHER-WISE ACROSS THE REGION BY THE
WEEKEND INTO EARLY NEXT WEEK. UPPER TROUGH CURRENTLY AFFECTING THE
REGIONS WEATHER IS EXPECTED TO WEAKEN AND LIFT NORTH OVER THE
WEEKEND WITH THE SUBTROPICAL RIDGE REASSERTING ITSELF OVER FLORIDA.
THE LOW LEVEL RIDGE IS ALSO FORECAST TO LIFT NORTH SLIGHTLY TO A
POSITION ALONG THE PANHANDLE. THE INCREASED RIDGING AND WEAK LOW
LEVEL FLOW WILL YIELD SCATTERED AFTERNOON CONVECTION DRIVEN BY
AFTERNOON SEA BREEZES. RAIN COVERAGE AND TEMPERATURES SHOULD BE
CLOSE TO CLIMO FOR THIS TIME OF YEAR.

DIFFERENCES ARISE IN THE GUIDANCE BY TUESDAY AND WEDNESDAY OF NEXT
WEEK...WITH THE EC DROPPING THE UPPER TROUGH BACK INTO THE SOUTHEAST
AND THE GFS HOLDING THE SUBTROPICAL RIDGE A BIT STRONGER. WHILE THE
REAPPEARANCE OF THE UPPER TROUGH COULD INCREASE POPS ACROSS THE
REGION...FEEL ITS PRUDENT NOT TO STRAY TOO FAR FROM CLIMO THIS FAR
OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   90  73  91  73  92 /  70  20  60  20  50
PANAMA CITY   88  79  89  79  89 /  60  30  50  20  40
DOTHAN        88  72  91  72  89 /  80  40  60  30  60
ALBANY        88  73  91  73  91 /  80  40  60  30  60
VALDOSTA      90  72  91  72  92 /  80  30  60  20  60
CROSS CITY    90  73  90  73  92 /  60  30  50  20  50
APALACHICOLA  88  79  88  79  89 /  60  30  50  30  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

PREVIOUS DISCUSSIONS...MROCZKA/CAMP
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Jul 29, 4:00 AM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
500 AM EDT WED JUL 29 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-300800-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
500 AM EDT WED JUL 29 2009 /400 AM CDT WED JUL 29 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ANOTHER ACTIVE DAY OF SEA-BREEZE SHOWERS AND THUNDERSTORMS
ANTICIPATED INTO THE EVENING HOURS. A FEW OF THE STRONGEST STORMS
WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY STRONG WINDS AND HEAVY
RAINFALL...HOWEVER DESPITE THE HIGH COVERAGE OF CONVECTION THROUGH
THE DAY...THE OVERALL THREAT OF SEVERE WEATHER APPEARS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SCATTERING OF DIURNAL SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THE UPCOMING WEEKEND AS WOULD BE EXPECTED WITH THE SEA-
BREEZE DURING THE SUMMER. THE STRONGEST STORMS EACH DAY WILL HAVE
THE POTENTIAL FOR LOCALLY STRONG WINDS...HEAVY RAINFALL...AND
FREQUENT LIGHTNING...HOWEVER THE THREAT FOR ORGANIZED SEVERE
WEATHER WILL REMAIN LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

In the hours before

Special weather statement, Jul 29, 1:18 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
218 PM EDT WED JUL 29 2009

ALZ065-066-068-069-291900-
COFFEE-DALE-GENEVA-HOUSTON-
118 PM CDT WED JUL 29 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR
COFFEE...DALE...GENEVA AND HOUSTON COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 200 PM CDT

AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF SAMSON...OR 9 MILES
SOUTHWEST OF ENTERPRISE...MOVING EAST AT 20 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 1:22 PM CDTSevere Thunderstorm WarningTAECoffee, Dale, Houston38 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.